# SDR CALA2017021700398

- Difficulty date: February 15, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 144A26115
- Condition: Corroded
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 27 AREA AT FWD BULKHEAD IN AFT CARGO BAY BS 727.  REPAIRED THE BULKHEAD AFT LOWER FRAME IAW ECRA 5310-07077 REV ORIGINAL PART I INTERIM REPAIR.
